# SDR IPXA09B55815

- Difficulty date: April 28, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 72,472 hours, 12,526 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65B0645133
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D FWD CARGO RBL 45 STA 570 PALLET LOCK TRACK FOUND CRACKED.  FWD CARGO COMPT BS 570 TO BS 590-875 RBL 45 TIE DOWN TRACK REPAIRED AS PER SRM 53-00-52 FIG 201 REPAIR 10 REV 11.
